# SDR UALA2011030301037

- Difficulty date: March 2, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 81,436 hours, 13,086 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 234
- Condition: Weak
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAILED.  WXR RT WEAK DISPLAYED. INOP PER MEL. REPLACED WXR TRANSCEIVER AS PER MM.
